# SDR SWAA2022020210722

- Difficulty date: September 30, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 41,297 hours, 24,071 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD 241TF IS PUNCTURED [MARKED] / REPAIRED FLOORBOARD 241TF PUNCTURE I-A-W B737-700SRM 53-00-50-2R-4 REV 62 SRM 53-00-50-2R-0 REV 62
